Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Stackelberg routing in arbitrary networks
Authors: Bonifaci, Vincenzo; Harks, Tobias; Schäfer, Guido
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Mathematics of Operations Research
Volume: 35
Issue / Number: 2
Start Page: 330
End Page: 346
Document Type: Article
ID: 536757.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.